RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 77–84 (Mi mz10580)  

Hereditary Hyperradical Formations

S. F. Kamornikov

Gomel Branch of International Institute of Labor and Social Relations

Abstract: In the paper, it is established that every hereditary hyperradical formation is saturated, and a description of all hereditary hyperradical formations is given.

Keywords: finite group, generalized subnormal subgroup, formation, hyperradical formation.

DOI: https://doi.org/10.4213/mzm10580

Full text: PDF file (462 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 87–93

Bibliographic databases:

UDC: 512.542
Received: 03.02.2014
Revised: 13.06.2016

Citation: S. F. Kamornikov, “Hereditary Hyperradical Formations”, Mat. Zametki, 101:1 (2017), 77–84; Math. Notes, 101:1 (2017), 87–93

Citation in format AMSBIB
\Bibitem{Kam17}
\by S.~F.~Kamornikov
\paper Hereditary Hyperradical Formations
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 77--84
\mathnet{http://mi.mathnet.ru/mz10580}
\crossref{https://doi.org/10.4213/mzm10580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598752}
\elib{http://elibrary.ru/item.asp?id=28172126}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 87--93
\crossref{https://doi.org/10.1134/S0001434617010084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015685955}


Linking options:
  • http://mi.mathnet.ru/eng/mz10580
  • https://doi.org/10.4213/mzm10580
  • http://mi.mathnet.ru/eng/mz/v101/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    References:37
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020